# SDR FDEA200902100498

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 75,229 hours, 30,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1761-1771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DISHED RIVET AT LONG 48L STA 1761.  REPAIRED AREA REF SRM 53-20-00.
